RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2020, Volume 308, Pages 243–252 (Mi tm4077)  

Multiple Mixing with Respect to Noncoinciding Sets

S. V. Tikhonov

Plekhanov Russian University of Economics, Stremyannyi per. 36, Moscow, 117997 Russia

Abstract: We introduce a class of systems without multiple mixing. The sets with respect to which the mixing is considered are not assumed to coincide. This class contains Ledrappier's example as a particular case. We prove that there are no multidimensional flows among such systems.

DOI: https://doi.org/10.4213/tm4077

Full text: PDF file (181 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 308, 229–237

Bibliographic databases:

UDC: 517.987
Received: April 1, 2019
Revised: August 10, 2019
Accepted: December 30, 2019

Citation: S. V. Tikhonov, “Multiple Mixing with Respect to Noncoinciding Sets”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 308, Steklov Math. Inst. RAS, Moscow, 2020, 243–252; Proc. Steklov Inst. Math., 308 (2020), 229–237

Citation in format AMSBIB
\Bibitem{Tik20}
\by S.~V.~Tikhonov
\paper Multiple Mixing with Respect to Noncoinciding Sets
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2020
\vol 308
\pages 243--252
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4077}
\crossref{https://doi.org/10.4213/tm4077}
\elib{https://elibrary.ru/item.asp?id=43288375}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 308
\pages 229--237
\crossref{https://doi.org/10.1134/S0081543820010186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000535370800018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085354452}


Linking options:
  • http://mi.mathnet.ru/eng/tm4077
  • https://doi.org/10.4213/tm4077
  • http://mi.mathnet.ru/eng/tm/v308/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:93
    References:6
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020